Size functions

Tom 183 / 2004

Niel Shell Fundamenta Mathematicae 183 (2004), 109-113 MSC: Primary 54H13. DOI: 10.4064/fm183-2-2

Streszczenie

We introduce the notion of a nonarchimedean size function similar to the notion of a size function introduced by Marcos. We describe a class of ring topologies on fields that are complete, neither first countable nor locally bounded, but have topologically nilpotent elements.

Autorzy

  • Niel ShellThe City College of New York (CUNY)
    Convent Avenue at 138th Street
    New York, NY 10031, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek